# SDR AU990356

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Sticking
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD CABIN OUTFLOW VALVE STICKING IN THE `OPEN' POSITION.
